# SDR REXA2015080800785

- Difficulty date: August 8, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-230-500, UPON REMOVAL OF GALLEY SERVICE DOOR LOWER SEAL STRIKER ON OPS 32315, DISCOVERED CORROSION ON SILL MOUNTING ANGLE.  R & R GALLEY SERVICE DOOR SILL MOUNTING ANGLE IAW SRM 51-42-06 & SRM 51-40-11.
